Open Access
Translator Disclaimer
July, 1973 An Optimality Property of Scheffe Bounds
Robert Bohrer
Ann. Statist. 1(4): 766-772 (July, 1973). DOI: 10.1214/aos/1176342473

Abstract

Conditions are derived which are commonly met in applications and which are sufficient for both one- and two-sided Scheffe bounds to have no greater average width than any other-shaped confidence bounds which have the same confidence coefficient.

Citation

Download Citation

Robert Bohrer. "An Optimality Property of Scheffe Bounds." Ann. Statist. 1 (4) 766 - 772, July, 1973. https://doi.org/10.1214/aos/1176342473

Information

Published: July, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0266.62044
MathSciNet: MR336926
Digital Object Identifier: 10.1214/aos/1176342473

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.1 • No. 4 • July, 1973
Back to Top